# SDR SWIA202052610

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGG FS 536 STGR 25L-26L BUTTERFLY DOUBLER CORRODED AS MARKED.  C-CHECK RO 9/20/2020.  REMOVED CORROSION ON BUTTERFLY DOUBLER AT FS 536 STGR 25L-26L WHERE MARKED, REF CRJ700 SRM.  OUT OF LIMITS ORIGINAL MATERIAL THICKENS: 0.063;? MOST MATERIAL REMOVED: 0.018" (MANUALLY MEASURED TUC 8531 DUE 31-OCT-20); LEAST MATERIAL REMAINING: 0.045? ALLOWABLE: 10% (0.006), REF CRJ700 SRM.  FABRICATED NEW DOUBLER P/N 2024T-3 .080 P.O T55606 FWD CARGO BAY AT FS 536 STGR 25L-26L AND LOCATED HOLES OUT TO NR 30, REF DWG.  INSTALLED NEW BUTTERFLY DOUBLER, REF DRAWING SRM.  C/W ST CARD STRUCTURAL MAJOR REPAIR (RII).  SEE CONTINUE CARD FOR DETAILS.
